# SDR UALA2013052203527

- Difficulty date: May 20, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 70,782 hours, 10,159 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 184
- Condition: Failed
- Location: Rt Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED ISOLATION VALVE STATUS MESSAGE.  REPLACED ISOLATION VALVE, ALL TEST PASSED & INDICATIONS NORMAL.
